Needless to say, the causes of erectile dysfunction (ED) or impotence can be endless. A man can suffer from impotence due to physical or psychological issues. Also, other health issues can influence and worsen the symptoms of impotence. Sometimes, the medicines used for treating other health disorders can also trigger erectile dysfunction in men.
One such medicine that is often linked to ED is Gabapentin. Gabapentin is nothing but a prescription medicine used for treating seizures.
If you’ve been prescribed Gabapentin or already using this medicine and experiencing impotence side by side then this blog is for you. It is essential to understand how it affects your sexual performance. Similarly, you should know if it makes ED manageable or affects sexual pleasure. Will you be able to have satisfying sexual intimacy after using this medicine? Let’s find out.
Does Gabapentin cause ED in males?
Research states that Gabapentin & other medicines for seizures can contribute to ED & escalate the symptoms too.
It is assumed that Gabapentin works by interacting with the neurotransmitters of the brain. Hence, the effects on neurotransmitters (chemical messengers of the brain) undergo miscommunication. This further leads to worsening the symptoms of ED.
Besides ED, Gabapentin is associated with other sexual impacts. It can lead to difficulties in orgasm. However, this isn’t precisely proved by science.
Men taking this medicine regularly report changes in their sex drive. Their sex drive has either increased or decreased after initiating treatment with Gabapentin.
Is Gabapentin a cause for impotence or ED?
It could cause impotence but that’s temporary. You don’t have to live with the impotence forever if it is triggered by Gabapentin. As soon as seizures improve and you discontinue this medicine, the symptoms of ED will flee away too.
Is Impotence triggered by Gabapentin permanent?
Though dealing with the side effects of Gabapentin is a daunting task, you can handle the symptoms. You’ll likely assume that the changes in your sex drive are permanent but it isn’t so. Once you stop using this anti-seizure medicine, your sex drive will be back to normal. Hence, possibilities prevail that discontinuing Gabapentin can take you back to normal erectile functions.
You can consult your healthcare provider and discuss more regarding this. As stated above, a lot of ED pills are available that can be used regularly or occasionally as per the demand of the situation. You may opt for Kamagra Oral Jelly or Vidalista Black 80mg for a powerful start.
Additional Side Effects of Gabapentin
Besides lowering your sex drive or affecting sexual performance, Gabapentin causes other side effects too. Here are the common side effects affecting men after using this medicine for seizures:
- Swelling in the arms and limbs
- Hostile behavior
By the time you’re here, you’ve learned that Gabapentin cannot be blamed for permanent impotence. In case you need help with the symptoms then consult your healthcare provider now!